# SDR PCAA0103020

- Difficulty date: March 22, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 24,394 hours, 27,104 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 0780306
- Part serial: TH2078
- Condition: Cracked
- Location: Cockpit
- Part time: 13,748 hours, 15,145 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYR-FLIGHT 3593.  IN CRUISE FLIGHT AT 15,000 FT EAST OF SYR, FIRST OFFICERS WINDSCREEN CRACKED AND BECAME TOTALLY DISTORTED.  EMERGENCY DECLARED AND FLIGHT DIVERTED TO SYR, LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED FIRST OFFICERS WINDSHIELD IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL.  OPERATIONAL CHECK OF WINDSHIELD GOOD.  AIRCRAFT RETURNED TO SERVICE.
